# SDR COMA0560445

- Difficulty date: August 13, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 18,867 hours, 17,999 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 59465
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5610 - CABIN EMERGENCY LIGHTS FLICKER.  REPLACED POWER CABLE.
